# SDR SWIA200616117

- Difficulty date: January 12, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 5,363 hours, 4,722 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3699
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NR 1 YAW DAMPER FAILS IN FLIGHT, YD1 INOP STATIS MESSAGE.  REPLACED NR 1 YD ACTUATOR IAW PER CRJ MM 22-22-01.  OPERATIONAL CHECK GOOD.
